Alert archive / Wisconsin / River Flood Warnings in 2010

River Flood Warning 13, NWS Green Bay, WI

September 25, 2010Waupaca County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Sep 25, 2010, 4:16 PM CDT for Waupaca County, Wisconsin. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Sep 25, 2010, 4:16 PM CDT (21:16 UTC)
Expired
Sep 26, 2010, 1:55 PM CDT
In force
22 hr
Issued by
NWS Green Bay, WI
Flood severity
Minor

County Waupaca County, WI

The radar

The Green Bay radar (KGRB), 68 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wolf River at Royalton (ROYW3).

Action stage
4 ft
Minor stage
5 ft
Moderate stage
8 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04080000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

882 
WGUS43 KGRB 252116
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
416 PM CDT SAT SEP 25 2010

...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  LITTLE WOLF RIVER AT ROYALTON AFFECTING WAUPACA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  STAY TUNED
TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. THE NEXT 
SCHEDULED ROUTINE STATEMENT WILL BE ISSUED TOMORROW MORNING.

&&

WIC135-260916-
/O.NEW.KGRB.FL.W.0013.100925T2116Z-100928T0600Z/
/ROYW3.1.ER.100925T2040Z.100926T1200Z.100927T1200Z.NO/
416 PM CDT SAT SEP 25 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE WOLF RIVER AT ROYALTON.
* UNTIL LATE MONDAY NIGHT.
* AT  3:00 PM SATURDAY THE STAGE WAS 5.0 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 5.6 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 5.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED TO 
  LOWLAND AREAS ADJACENT TO THE RIVER FROM ROYALTON TO WEST OF NEW 
  LONDON.  

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  SUN  MON  TUE  WED  THU  FRI  SAT

LITTLE WOLF RIVER
  ROYALTON     5  5.0 SAT 03 PM  5.5  5.3  4.2  2.7  2.1  1.9  

$$
RS
4 follow-up statements
490 
WGUS83 KGRB 260104
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
804 PM CDT SAT SEP 25 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  LITTLE WOLF RIVER AT ROYALTON AFFECTING WAUPACA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA 
WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.

&&

WIC135-261304-
/O.CON.KGRB.FL.W.0013.000000T0000Z-100928T0600Z/
/ROYW3.1.ER.100925T2100Z.100926T1200Z.100927T1200Z.NO/
804 PM CDT SAT SEP 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WOLF RIVER AT ROYALTON.
* AT  7:00 PM SATURDAY THE STAGE WAS 5.1 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.6 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  MORNING.
* AT 5.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED TO 
  LOWLAND AREAS ADJACENT TO THE RIVER FROM ROYALTON TO WEST OF NEW 
  LONDON.  

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  SUN  MON  TUE  WED  THU  FRI  SAT

LITTLE WOLF RIVER
  ROYALTON     5  5.1 SAT 07 PM  5.3  4.2  2.7  2.1  1.9  1.8  

$$
RS
218 
WGUS83 KGRB 261121
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
621 AM CDT SUN SEP 26 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  LITTLE WOLF RIVER AT ROYALTON AFFECTING WAUPACA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA 
WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.

&&

WIC135-262321-
/O.EXT.KGRB.FL.W.0013.000000T0000Z-100927T0600Z/
/ROYW3.1.ER.100925T2100Z.100926T0400Z.100926T1200Z.NO/
621 AM CDT SUN SEP 26 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WOLF RIVER AT ROYALTON.
* AT 500 AM SUNDAY THE STAGE WAS 5.0 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS MORNING.
* AT 5.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED TO 
  LOWLAND AREAS ADJACENT TO THE RIVER FROM ROYALTON TO WEST OF NEW 
  LONDON.  

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  MON  TUE  WED  THU  FRI  SAT  SUN

LITTLE WOLF RIVER
  ROYALTON     5  5.0 SUN 05 AM  4.5  3.5  2.5  2.1  1.9  1.8  

$$
389 
WGUS83 KGRB 261516
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
1016 AM CDT SUN SEP 26 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  LITTLE WOLF RIVER AT ROYALTON AFFECTING WAUPACA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA 
WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.

&&

WIC135-270316-
/O.EXT.KGRB.FL.W.0013.000000T0000Z-100927T0855Z/
/ROYW3.1.ER.100925T2100Z.100926T1300Z.100926T1455Z.NO/
1016 AM CDT SUN SEP 26 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WOLF RIVER AT ROYALTON.
* AT 9:00 AM SUNDAY THE STAGE WAS 5.0 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE THIS
  AFTERNOON.
* AT 5.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED TO LOWLAND
  AREAS ADJACENT TO THE RIVER FROM ROYALTON TO WEST OF NEW LONDON.  

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  MON  TUE  WED  THU  FRI  SAT  SUN

LITTLE WOLF RIVER
  ROYALTON     5  5.0 SUN 09 AM  4.7  3.9  2.7  2.1  1.9  1.8  

$$
192 
WGUS83 KGRB 261855
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
155 PM CDT SUN SEP 26 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  LITTLE WOLF RIVER AT ROYALTON AFFECTING WAUPACA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA 
WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.

&&

WIC135-261925-
/O.CAN.KGRB.FL.W.0013.000000T0000Z-100927T0855Z/
/ROYW3.1.ER.100925T2100Z.100926T1300Z.100926T1500Z.NO/
155 PM CDT SUN SEP 26 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE WOLF RIVER AT ROYALTON.
* AT 1:00 PM SUNDAY THE STAGE WAS 4.8 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* FELL BELOW FLOOD STAGE AT 10:00 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.5 FEET BY MONDAY 
  MORNING.
* AT 5.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED TO 
  LOWLAND AREAS ADJACENT TO THE RIVER FROM ROYALTON TO WEST OF NEW 
  LONDON.  

&&

ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
             FLD  OBSERVED                 FORECAST 7AM
LOCATION     STG  STG  DAY/TIME  MON  TUE  WED  THU  FRI  SAT  SUN

LITTLE WOLF RIVER
  ROYALTON     5  4.8 SUN 01 PM  4.7  3.9  2.7  2.1  1.9  1.8  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Sep 25, 2:45 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Sep 25, 2:45 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CDT SAT SEP 25 2010

.SHORT TERM...TNGT AND SUNDAY. MAIN FCST CONCERNS CENTER AROUND
MIN TEMPS TNGT AND CONTINUED FLOODING PBLMS ACROSS CNTRL WI.

THE 19Z MSAS SFC ANALYSIS SHOWED A LRG AREA OF HI PRES CENTERED
OVR WRN ONTARIO BUILDING SWD TOWARD THE WRN GREAT LKS. THE BIGGER
STORY FOR THIS AFTERNOON WAS THE CLDS/PCPN ASSOCIATED WITH A
SHRTWV TROF DIGGING SEWD THRU THE MIDWEST. THIS SYSTEM CONTINUED
TO SLIDE TO OUR SOUTH AND WL NOT BE A FCST PBLM FOR US.

THE SHRTWV TROF IS FCST TO CONT DIGGING SE TOWARD THE MID MS
VALLEY/LWR END OF THE OHIO RIVER VALLEY TNGT. THE HI PRES WL
SETTLE OVR THE WRN GREAT LKS OVRNGT AND BRING DECREASING CLDS/
WNDS TO NE WI. ALL THIS POINTS TO NEARLY IDEAL RADIATIONAL COOLING
CONDITIONS OVR THE RGN AND THE DISTINCT POSSIBILITY OF FREEZING
TEMPS NORTH/FROST CNTRL. BASED ON PROJECTED MIN TEMPS...HAVE
EXTENDED THE FREEZE WARNING SOUTH TO INCLUDE BOTH LINCOLN AND
LANGLADE COUNTIES. HAVE ALSO INCLUDED ALL OF CNTRL WI IN A FROST
ADVY AS TEMPS DIP TO AS LOW AS THE MIDDLE 30S. ONLY CONCERN HERE
IS THAT THE WET GROUND FROM HVY RAINS EARLIER IN THE WEEK MAY
PREVENT FROST FROM BECMG WIDESPREAD. LASTLY...HAVE ADDED PATCHY
FROST TO E-CNTRL WI AWAY FROM THE LAKE AS TEMPS COULD DROP INTO
THE UPR 30S BY DAYBREAK.

HI PRES TO REMAIN IN FIRM CONTROL OF NE WI WEATHER THRU SUNDAY AS
IT IS PROGGED TO MOV VERY LITTLE DURING THE DAY. EXPECT TO SEE A
GOOD AMT OF SUNSHINE WITH PERHAPS A FEW CU POPPING UP LATE MORNING/
THRU THE AFTERNOON. 8H TEMPS STILL COOL (ABT +7C)...THUS EVEN WITH
PLENTY OF SUN...LOOK FOR MAX TEMPS TO TOP OUT AROUND THE 60 DEG
MARK.

.LONG TERM...SUNDAY NIGHT THROUGH NEXT THURSDAY.

WESTERN RIDGE AND EASTERN TROUGH SHOULD PROVIDE A GENERALLY
NORTHWEST UPPER FLOW ACROSS WISCONSIN NEXT WEEK. A COUPLE OF
SHORTWAVE TROUGHS ARE FORECAST TO ROUND THE WESTERN RIDGE AND DROP
ACROSS THE WESTERN GREAT LAKES MONDAY NIGHT AND AGAIN WEDNESDAY
NIGHT. THE GULF IS SHUT OFF SO THERE WILL BE LITTLE MOISTURE
AVAILABLE AND MOST OF THE UPPER SUPPORT STAYS WELL TO OUR NORTH.
THE GFS IS FURTHER NORTH THAN THE ECMWF AND IS TOTALLY DRY THROUGH
THE PERIOD. THE ECMWF IS FURTHER SOUTH WITH THE SHORTWAVE TROUGH
AND DOES GENERATE PRECIPITATION WEDNESDAY NIGHT. DECIDED TO KEEP
THE DRY FORECAST GOING FOR NOW...BUT WE MIGHT NEED TO INTRODUCE
A CHANCE OF PRECIPITATION IF THE GFS FOLLOWS SUIT LATER ON.
TEMPERATURES WILL BE A BIT COOLER THAN NORMAL AT THE BEGINNING OF
THE WEEK AND THEN WARM TO NORMAL BY MID WEEK.
&&

.AVIATION...VFR CONDITIONS TO PREVAIL THRU THE NXT 24 HRS AS HI
PRES TAKES CONTROL OF NE WI WEATHER.
&&

.HYDROLOGY...FLOOD WARNINGS ARE GENERALLY IN EFFECT FOR RIVER
FLOODING ACROSS PARTS OF NRN AND CNTRL WI. MOST RIVERS HAVE
CRESTED AND HAVE STARTED A GRADUAL FALL. THE AFFECTED RIVERS WL
REMAIN HI THRU THE END OF THE WEEKEND AND PERSONS ARE ADVISED TO
STAY AWAY FROM ANY FLOODED ROADWAYS OR SWOLLEN RIVERS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 8 AM CDT SUNDAY FOR WIZ013-020-021-
030-031-035>037-045.

FREEZE WARNING FROM 1 AM TO 8 AM CDT SUNDAY FOR WIZ005-010>012-
018-019.

&&

KALLAS/RDM
Hazardous weather outlook, Sep 25, 3:09 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT SAT SEP 25 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
309 PM CDT SAT SEP 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

RUNOFF FROM HEAVY RAINFALL EARLIER THIS WEEK WILL CONTINUE TO AFFECT
PARTS OF WOOD...MARATHON...PORTAGE AND LINCOLN COUNTIES TONIGHT.
ROAD CLOSURES DUE TO THE WISCONSIN RIVER AND ADJACENT TRIBUTARIES
IN MARATHON...PORTAGE AND WOOD COUNTIES REMAIN IN EFFECT. MOST OTHER
RIVERS HAVE STARTED TO RECEDE AND WILL CONTINUE TO DO SO TONIGHT.
STAY TUNED TO UPDATED FORECASTS AND WARNINGS CONCERNING THE
RIVERS OVER CENTRAL WISCONSIN.

CLEARING SKIES WITH LIGHT WINDS TONIGHT WILL PRODUCE FREEZING
TEMPERATURES ACROSS MUCH OF NORTH CENTRAL WISCONSIN. FREEZE
WARNING OR FROST ADVISORY HEADLINES HAVE BEEN POSTED FOR MUCH OF
NORTH CENTRAL AND CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

RIVERS SHOULD CONTINUE TO RECEDE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-262015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
309 PM CDT SAT SEP 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 9:44 PM CDTSmall Craft AdvisoryGRB18 hr
Sep 25, 3:17 AM CDTFrost AdvisoryGRBLanglade, Lincoln, Marathon, Marinette, Menominee, Oconto and 5 more29 hr
Sep 25, 3:17 AM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Oneida, Vilas29 hr
Sep 25, 4:28 AM CDTRiver Flood WarningGRBPortage, Wood30 hr

Nearby

River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.